# SDR SWAA2015011535749

- Difficulty date: January 7, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 35,885 hours, 20,731 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 416A1500
- Condition: Corroded
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER OVERWING EXIT HATCH ESCAPE ROPE HOOK CORRODED.  R & R ROPE ASSEMBLY IAW AMM.
